MathSciNet Relay Station
MathSciNet bibliographic data
MR1373324 46L05 (47A30 47A80)
Haagerup, Uffe; Itoh, Takashi Grothendieck type norms for bilinear forms on $C^*$-algebras. J. Operator Theory 34 (1995), no. 2, 263–283.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement